# SDR ASOA201201178

- Difficulty date: April 4, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 26,457 hours, 19,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-939
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9.00 SEAT TRACK CORRODED FROM FS 847 TO 939.  SEAT TRACK IS WITHIN ALLOWABLE LIMITS IAW SRM 53-41-49.
